YIKES!: Got spinal injection today. Have... - Anxiety Support

Anxiety Support
45,091 members45,928 posts

YIKES!

Bratley
Bratley

Got spinal injection today. Have slipped vertebrae and herniated disc. Don’t have much hope of relief, but insurance seems to push this prior to surgery. Can’t walk due to severe pain. My skin is crawling. Pulse is racing and face flushed. Could this be a normal response to steroids, or maybe an anxiety attack brought on by steroids. No anxiety issues prior to the injection. I think I need a Xanax!

4 Replies
oldestnewest

Hi Bratley!

The body is strange isn't it? I would suggest an increased pulse, itchiness and flushed face is anxiety. These are normal when you're nerves are overactive. Maybe it's your subconscious mind playing tricks on you. It's easy to believe something isn't right when you're in pain and your mind wants you to think the worst. Steroids can definitely alter your bodies natural process as well. Back and rib pain have been some my worst symptoms with panic disorder. I've been getting regular adjustments at the chiropractor this whole year and seem to be improving. Sorry to hear about your position and not walking. It can be concerning and you just want to get back to how you used to be. I applaud you for taking care of it and going to see the doctors for help. Sounds like you're on your way to recovery and it will improve. Just takes some time and positive thinking! Best wishes.

Bratley
Bratley
in reply to Titan4757

Thx, Titan

Your description of your physical symptoms sound like a common response to a steroid injection.

As creepy as they feel, they go away.

Bratley
Bratley
in reply to Indigojoe

Thx, I needed that.

You may also like...